MathSciNet Relay Station
MathSciNet bibliographic data
MR774679 58B15 (18F25 19K99 46L80 46M20)
Connes, Alain; Karoubi, Max Caractère multiplicatif d'un module de Fredholm. (French) [Multiplicative character of a Fredholm module] C. R. Acad. Sci. Paris Sér. I Math. 299 (1984), no. 19, 963–968.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement